Two-Dimensional (Two-Speed) Mode for a Nonstrictly Hyperbolic Problem

 
PIIS086956520003266-5-1
DOI10.31857/S086956520003266-5
Publication type Article
Status Published
Authors
Affiliation: Lomonosov Moscow State University
Address: Russian Federation, Moscow
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 4
Pages363-366
Abstract

  

Keywords
Received22.01.2019
Publication date22.01.2019
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 210

Readers community rating: votes 0

1. Blyashke V.// Krug i shar. M.: Nauka, 1967.

2. Ehvans L.K.// Uravneniya s chastnymi proizvodnymi. Novosibirsk: Tamara Rozhkovskaya, 2003.

3. Laks. P.D. Giperbolicheskie differentsial'nye uravneniya v chastnykh proizvodnykh. Izhevsk, NITs "RKhD", 2010.

4. Landau L.D., Lifshits E.M. Teoreticheskaya fizika. T. 6. Gidrodinamika. 4oe izd. M.: Nauka, 1988.

5. Nikolis G., Prigozhin I. Samoorganizatsiya v neravnovesnykh sistemakh (ot dissipativnykh struktur k uporyadochennosti cherez fluktuatsii). M.: Mir, 1979.

6. Radkevich E.V. // J. Math. Sci. 2014. V. 3. P. 196.

Система Orphus

Loading...
Up